| Model Number |
CI-1400-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Fluid Discharge (2686); Skin Infection (4544)
| Date of Event |
08/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced recurrent middle ear infection and drainage since 2020.The recipient was prescribed antibiotics (type unknown) and treatment.A ct scan reveled extrusion.The recipient's device was explanted.The recipient will not be reimplanted.
Additional Manufacturer Narrative
The recipient is reportedly in good health.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed tool damage in the silicone overmold on the top and bottom covers, as well as a severed electrode.These anomalies are believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The electrode condition prevented an electrical test from being performed.The device passed the electrical tests performed.The residual gas analysis could not be performed due to the damage in the seam weld.This is believed to have been induced during revision surgery.This device was explanted for medical reasons.The device passed the electrical tests performed.However, this device had a gross leak failure, which is believed to have been induced during revision surgery.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.